elvira zappale
elvira zappale
ricercatore Analisi Matematica Università di Salerno
Email verificata su unisa.it
Titolo
Citata da
Citata da
Anno
Junction in a thin multidomain for a fourth order problem
A Gaudiello, E Zappale
Mathematical Models and Methods in Applied Sciences 16 (12), 1887-1918, 2006
392006
A model of joined beams as limit of a 2D plate
A Gaudiello, E Zappale
Journal of Elasticity 103 (2), 205-233, 2011
272011
A note on the 3D–2D dimensional reduction of a micromagnetic thin film with nonhomogeneous profile
M Baía, E Zappale
Applicable Analysis 86 (5), 555-575, 2007
222007
Multiscale relaxation of convex functionals
I Fonseca, E Zappale
Journal of convex Analysis 10 (2), 325-350, 2003
222003
Existence of minimizers for nonlevel convex supremal functionals
AM Ribeiro, E Zappale
SIAM Journal on Control and Optimization 52 (5), 3341-3370, 2014
192014
Dimensional reduction for energies with linear growth involving the bending moment
JF Babadjian, E Zappale, H Zorgati
Journal de mathématiques pures et appliquées 90 (6), 520-549, 2008
192008
A Cantorian potential theory for describing dynamical systems on El Naschie’s space–time
G Iovane, G Gargiulo, E Zappale
Chaos, Solitons & Fractals 27 (3), 588-598, 2006
152006
Second-order analysis for thin structures
PM Santos, E Zappale
Nonlinear Analysis: Theory, Methods & Applications 56 (5), 679-713, 2004
132004
An homogenization result in W^ 1, pXL^ q
G Carita, AM Ribeiro, E Zappale
102010
A lower semicontinuity result in SBD
G Gargiulo, E Zappale
Journal of convex Analysis 15 (1), 191, 2008
102008
Relaxation for an optimal design problem with linear growth and perimeter penalization
G Carita, E Zappale
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (2 …, 2015
92015
Relaxation of certain integral functionals depending on strain and chemical composition
AM Ribeiro, E Zappale
Chinese Annals of Mathematics, Series B 34 (4), 491-514, 2013
92013
The relaxation of some classes of variational integrals with pointwise continuous-type gradient constraints
R De Arcangelis, E Zappale
Applied Mathematics and Optimization 51 (3), 251-277, 2005
92005
G. Alberti: Distributional Jacobian and singularities of Sobolev maps Ricerche Mat. Vol. 54, N. 2, p. 375-394, 2005
G Alberti, S Baldo, G Orlandi, M Csörnyei, A Pelczynski, D Preiss, ...
Ricerche Mat 54 (2), 375-394, 2005
92005
Optimal design of fractured media with prescribed macroscopic strain
J Matias, M Morandotti, E Zappale
Journal of Mathematical Analysis and Applications 449 (2), 1094-1132, 2017
82017
3D–2D dimensional reduction for a nonlinear optimal design problem with perimeter penalization
G Carita, E Zappale
Comptes Rendus Mathematique 350 (23-24), 1011-1016, 2012
82012
On the relaxation and the Lavrentieff phenomenon for variational integrals with pointwise measurable gradient constraints
R De Arcangelis, S Monsurro, E Zappale
Calculus of Variations and Partial Differential Equations 21 (4), 357-400, 2004
82004
Lower semicontinuity and relaxation of nonlocal L ∞ -functionals
C Kreisbeck, E Zappale
Calculus of Variations and Partial Differential Equations 59 (4), 1-36, 2020
72020
Orlicz equi-integrability for scaled gradients
PA Kozarzewski, E Zappale
Journal of Elliptic and Parabolic equations 3 (1), 1-13, 2017
72017
A note on optimal design for thin structures in the Orlicz–Sobolev setting
PA Kozarzewski, E Zappale
Integral Methods in Science and Engineering, Volume 1, 161-171, 2017
72017
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20